# SDR ASAA2018091226103

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 44,536 hours, 13,521 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA049743
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 44,541 hours, 13,522 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECK OF HMU INSTALLATION, FOUND FUEL PUMP LEAKING ON NR 1 ENGINE. GROUNDED - YES. REMOVED AND REPLACED FUEL PUMP PACKAGE AT ENG NR 1 REF AMM 73-11-01-400. LEAK AND OPS CHECK OK.
